Alicia - posted on 03/19/2014 ( 2 moms have responded )
So my daughter is 6 and has been on adhd meds since she was 4. We have tried 2 so far and she maxes out the dosages then the drs throw more meds at me to try for her. I think she is misdiagnosed and i cant get a dr to listen to what i have to say. Anyway she started the 25 mg of adderall xr today 3/19/14 and she ended up getting really sick nauseated lightheaded and having a feeling like her heart is about to jump out of her chest as she put it. I am a bit concerned because one i should have done my homework to find out that they are amphetamines and also that a child as small as she is could have this many complications from his medication, however being mad at myself isn't going to help the situation so I'm calling the pediatrician in the am to see what we can do different . I really just put this out there to see if anyone else has had similar things happen with their child that is taking the medication.